RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 3, Pages 487–495 (Mi tvp2660)  

On some classes of transformations preserving the Gaussian measure

V. L. Èidlin

Leningrad

Abstract: It is proved that algebraic and one-to-one meromorfic transformations of finite order preserving normality preserve also the isolines of the distribution density.

Full text: PDF file (575 kB)

English version:
Theory of Probability and its Applications, 1973, 17:3, 463–471

Bibliographic databases:

Received: 25.01.1971

Citation: V. L. Èidlin, “On some classes of transformations preserving the Gaussian measure”, Teor. Veroyatnost. i Primenen., 17:3 (1972), 487–495; Theory Probab. Appl., 17:3 (1973), 463–471

Citation in format AMSBIB
\Bibitem{Eid72}
\by V.~L.~\`Eidlin
\paper On some classes of transformations preserving the Gaussian measure
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 3
\pages 487--495
\mathnet{http://mi.mathnet.ru/tvp2660}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=365655}
\zmath{https://zbmath.org/?q=an:0283.60011}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 3
\pages 463--471
\crossref{https://doi.org/10.1137/1117055}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2660
  • http://mi.mathnet.ru/eng/tvp/v17/i3/p487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:70
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019